Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
flem85

extreme redness accutane

Recommended Posts

My accutane course is now in month 5 of 7

Today i washed my face with an anti sebum cleanser. yeah i know its stupid but i didnt think twice.

it was actuallt okay after moisturizing but started when i took my dosage for the day wich is 3 pills at 20 mg each.

I know your supposed to take these with food but today im not well and i cant handle foood right now. so i took it on an empt stomach. I dont know if this is a big deal or not?

Anyway my face is tight and really red like a really bad sunburn :o it allmost felt like the skin was peeling off.. i dont know if lowering the dosage willl help me at all. i dont want to be this red for the rest of my life..

The redness is on my cheeks. both of them are all red.. its strange i should get these sideeffekts so late in the cure. because the first two months the acne cleared up and my face was good. only a little dry lips etc

Share this post


Link to post
Share on other sites

Welcome to my world for the past 13 months......both of my cheeks are red and burning too. A possible side effect of accutane is Rosacea....which explains your burning cheeks.

Share this post


Link to post
Share on other sites

oh my god i feel sorry for you.. and cross my fingeres that it doesnt happen to me.. that it goes away eventually. Today my skin is bettre but yesterday it was really tight and sore :( i hope its only dosage based and will be gone after some months.. at least be bettre

Share this post


Link to post
Share on other sites

It also seems to get worse when i moisturize. even thoug i do it very gently.

I also have the same dryness on my hands but i hate moisturizing them som i dont actually.

And now ive got a big cyst in my forehead where the "head" turned from yellow or white to Green and grew llarge :o anybody experienced the same?

Oh and my back acne is allmost gone but only left like purple marks....

Help people!!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×